Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Topological groups and generalized manifolds
HTML articles powered by AMS MathViewer

by Edward G. Begle PDF
Bull. Amer. Math. Soc. 54 (1948), 969-976
  • Edward G. Begle, Locally connected spaces and generalized manifolds, Amer. J. Math. 64 (1942), 553–574. MR 7101, DOI 10.2307/2371704
  • Edward G. Begle, Duality theorems for generalized manifolds, Amer. J. Math. 67 (1945), 59–70. MR 11546, DOI 10.2307/2371915
  • Solomon Lefschetz, Algebraic Topology, American Mathematical Society Colloquium Publications, Vol. 27, American Mathematical Society, New York, 1942. MR 0007093, DOI 10.1090/coll/027
  • Deane Montgomery, Analytic parameters in three-dimensional groups, Ann. of Math. (2) 49 (1948), 118–131. MR 24443, DOI 10.2307/1969118
  • 5. P. Smith, Properties of group manifolds, Proc. Nat. Acad. Sci. U.S.A. vol. 17 (1931) pp. 674-675. 6. R. L. Wilder, Concerning a problem of K. Borsuk, Fund. Math. vol. 21 (1933) pp. 156-167. 7. R. L. Wilder, On free subsets of E, Fund. Math. vol. 25 (1935) pp. 200-208.
  • R. L. Wilder, Generalized closed manifolds in $n$-space, Ann. of Math. (2) 35 (1934), no. 4, 876–903. MR 1503202, DOI 10.2307/1968500
Additional Information
  • Journal: Bull. Amer. Math. Soc. 54 (1948), 969-976
  • DOI:
  • MathSciNet review: 0026804